Show simple item record

dc.contributor.authorO’Regan, Donal
dc.date.accessioned2018-08-24T08:25:59Z
dc.date.available2018-08-24T08:25:59Z
dc.date.issued2006-09-01
dc.identifier.citationO’Regan, Donal (2006). Leray–schauder results for inward acyclic and approximable maps defined on fréchet spaces. Applied Mathematics Letters 19 (9), 976-982
dc.identifier.issn0893-9659
dc.identifier.urihttp://hdl.handle.net/10379/9682
dc.publisherElsevier BV
dc.relation.ispartofApplied Mathematics Letters
dc.subjectinward
dc.subjectacyclic
dc.subjectapproximable
dc.subjectfixed point theory
dc.titleLeray–schauder results for inward acyclic and approximable maps defined on fréchet spaces
dc.typeArticle
dc.identifier.doi10.1016/j.aml.2005.09.013
dc.local.publishedsourcehttps://doi.org/10.1016/j.aml.2005.09.013
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record